Tranqualizers

Sooo tired all the time. I have woken up for the last 3 months in total fear, I then force myself to take my medications and lay back in bed for about 30mins waiting for them to kick in. Once they do, I can start the day. Then by the end of the day I am so tired it is crazy. Maybe I need to stop taking the tranquilizers? I don’t want to be so tired. I am not sure… The joy of medication working sometimes then too strong at other times.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s